# SDR C2XA03SH080

- Difficulty date: March 31, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 11,414 hours, 8,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SUPPORT PLATE BETWEEN LT OMEGA BEAM AND LT SILL WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 60 AND 61.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT PLATE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
